# SDR IPXA09555485

- Difficulty date: March 23, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 14,838 hours, 22,482 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 SEAT TRACK BS 1075-1180 IS CORRODED AT BS 1167-1180, LBL 45 WL 208.  CORROSION REMOVAL BLENDED OUT OF LIMITS, REMOVED AND REPLACED SEAT TRACK IAW SRM 53-00-52-1A, 51-40-05-0G, 51-40-08-06, 51-20-01-06 AND BOEING DRAWING 144N5002 SHEET 3.
